| Model Number |
MR8-F2/7TA23 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the tang end of the tool appears to have been cut off and head end broken off at end of cutting flutes.The likely cause of failure could not be determined.D1 and d4 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Repair request initiated for device with no reported malfunction.No patient impact reported.Repair escalated to product event on evaluation due to detached bearing and broken tool.
Additional Manufacturer Narrative
H3: product analysis: no conclusion can be drawn, device evaluation anticipated, but not yet begun.B3: date of notification: 02-apr-2025 (date of event or estimated date of incident not provided to manufacturer).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.